# SDR CA180510009

- Difficulty date: May 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 761 hours
- Engine: Pwc PW207D
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bracket
- Part number: 429035704125
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 190 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING VISUAL INSPECTION, THE BRACKET P/N: 429-035-704-125, WHICH IS THE NUT PLATE HOLDER OF THE ATTACHMENT OF THE LOWER PART OF THE TAIL ROTOR GEARBOX COVER FAIRING, WAS FOUND CRACKED ON THE ENTIRE PORTION OF THE TOP LEG OF THE BRACKET.  (TC# 20180510009)
